lisinopril and weight lifting


About one week after starting this medication, I developed a sinus infection with the most severe pain I've ever experienced.
Hard to stay focused.

I don't think it's water weight because lisinopril has a diuretic effect and makes me go to the bathroom more frequently. of the Lisinopril, which seems pretty small. My GP claimed the side effects would take 2-4 weeks to get totally out of your system, but I've also talked to others that claimed up to 6 weeks. I tried rowing earlier this week, but my heart rate started climbing too fast and I stopped. This of course causes your “blood pressure” to drop due to this expansion. I'm discontinuing this medication today. Lisinopril is a medicine used alone or in combination for hypertension, or high blood pressure. Take care, and God bless.I'm not taking anything currently. The one thing I noticed was that it gave me a dry cough, cotton mouth and a tickle in my throat, until I fell asleep.

Weightlifting can cause a temporary increase in blood pressure. I just don’t know if what I am experiencing is due to the drug or I am having deeper medical problems from letting the BP go too long.All of a sudden, whether it is weights or cardio, my heart rate starts beating fast and hard, from something that should really not be that strenuous. I feel like my heart is healthy.

When faced with these symptoms each day, you may decline eating as much as normal. I'm in a similar situation, heredity, weight gain and stress finally caused my BP to get to a point where my Doc put me on a Lisinopril 10mg.

However, what effect does weight lifting have on hypertension? That being said, your dose is really low.Edit to add: It did the trick, though. I know the high BP is bad too. No over the counter pain relievers could touch it. "I was also on Atenolol before but switched to Lisinopril/hctz 12.5 mg. Zestril and Prinivil are the two popular brand names for this drug. Leaf Group Ltd. I was on Benicar for about 2 weeks last year, I got off it when the side effects were starting to get nasty.

I experienced some major allergy reactions (sneezing 20-30 times a day) while on this drug for 3.5 weeks in April. Among its side effects, lisinopril can cause weight loss or weight gain. I'm not willing to try another med. No sneezing.

Janet Renee is a clinical dietitian with a special interest in weight management, sports dietetics, medical nutrition therapy and diet trends.

It is often used in combination with other medicines for heart failure.

I am going to make it a priority to lose some body fat and not worry about size and strength as much for the moment.It’s hard to know what the bloody heck to think. Back in 94 at age 58 despite being lean running half marathons biking weight training good diet etc etc I started getting high BP 150-160 Mother and Father both had it so I guess it is in the genes Went on 5 mg of Lisinopril and that kept me in the 120s Lisinopril is a medication which is prescribed for treating heart disorder and high blood pressure.

Seems like that aspect may be due to what you are explaining. I started the drug about 5 days ago, I have had issues with higher BP for about 2 years now.

To note, I was around 220 last year (I was 206 in 2011), also around the …

I moved quickly up a flight of stairs a couple days ago and felt like I could have passed out. I have to move slow or I'm totally worn out. I started the drug about 5 days ago, I have had issues with higher BP for about 2 years now. Good Luck to You. At 2 am last night, I turned to the internet to see if sinus infections might be a side affect of lisinopril. I'm just starting to get back into the gym and I feel like a vegetable lifting weights.I'm building a tree house for my daughter.

Did you notice a major reduction in strength or stamina while working out/running? I could lose maybe 10 lbs.

Nothing worked. I just don’t know if it is dangerous to be on this med or not. It can cause mild nausea, dizziness, sore throat and difficulty swallowing. This may cause you to eat less often or in smaller portions, which can lead to weight loss.Lisinopril can cause unexplained weight loss. Copyright ©

Any other experiences with it good or bad?I was on Lisinopril for about 2 years.

What I notice is that when I lift weights, high intensity short breaks … I feel bad for those that have suffered through these symptoms for years.
Then it made my BP too low, and I got off of it…as my non-medicated BP was normal.Thanks for the feedback. It is often used in combination with other medicines for heart failure.

I know it’s nothing to mess around with, but I was only on it for 7 days,.